Skip to Content

Does loratadine cause drowsiness?

Responses (1)

masso 15 Aug 2014

Yes, it causes you to feel drowsy which is considered a less serious side effect.

https://www.drugs.com/loratadine.html

jacqueline massie 16 Feb 2017

I have suffered from bad insomnia 29 year,s now& bad nightmare,s,whenever i have been given help to sleep & i start to feel a bit better the Docter just swipe,s me right of the medication & it all start,s over&over again the horrendous nightmare,s & not wanting to sleep for fear &my body start,s to give up every now&then,it,s like no one really care,s & now to be told they are putting me on loratadine for my insomnia is truly an insult to me personally,as am on loratadine for my runny eye,s,nose hay fever,it has NEVER helped me sleep,so am very confused could you please help,

Michellep2010 7 Apr 2017

It sounds af if maybe your Dr may be trying to get you off a narcotic or something strong, or maybe assume it isnt working for you anymore after 29 yrs??

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions